Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 754217, 16 pages
Research Article

Approximation by the -Szász-Mirakjan Operators

Department of Mathematics, Eastern Mediterranean University, Gazimagusa, North Cyprus, Mersin 10, Turkey

Received 6 September 2012; Accepted 4 December 2012

Academic Editor: Behnam Hashemi

Copyright © 2012 N. I. Mahmudov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. I. Mahmudov, “Approximation by the -Szász-Mirakjan Operators,” Abstract and Applied Analysis, vol. 2012, Article ID 754217, 16 pages, 2012. doi:10.1155/2012/754217